×

zbMATH — the first resource for mathematics

Iwasawa theory and \(p\)-adic heights. (ThĂ©orie d’Iwasawa et hauteurs \(p\)-adiques.) (French) Zbl 0781.14013
S. Bloch and K. Kato [Grothendieck Festschrift, Vol. 1, Prog. Math. 86, 333–400 (1990; Zbl 0768.14001)] have defined the conjectural formulas for the values of \(L\)-functions attached to the motivic cohomologies of algebraic varieties. The author develops a \(p\)-adic version of this construction theory in the spirit of the Iwasawa theory.

MSC:
14G20 Local ground fields in algebraic geometry
14G40 Arithmetic varieties and schemes; Arakelov theory; heights
11R23 Iwasawa theory
11G50 Heights
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [B85] Brattstr?m, G.: The invariants of the Tate-Shafarevitch group in a ? p -extension can be infinite. Duke Math. J.52, 149-156 (1985) · Zbl 0581.14030
[2] [BK90] Bloch, S., Kato, K.:L functions and Tamagawa numbers of motives. In: The Grothendieck Festschrift, vol. 1, Prog. Math. 86, Boston: Birkha?ser, 1990, pp. 333-400 · Zbl 0768.14001
[3] [Bu] S?minaire sur les p?riodesp-adique (tenu ? Bures en 1988) (actes en pr?paration)
[4] [FI] Fontaine, J.-M., Illusie, L.:p-adic periods: a survey (pr?publication d’Orsay 1990)
[5] [FP91a] Fontaine, J.-M., Perrin-Riou, B.: Autour des conjectures de Bloch et Kato: I-Cohomologie galoisienne, C.R. Acad. Sci. Paris 313, s?rie I, 1991, pp. 189-196 · Zbl 0749.11052
[6] [FP91b] Fontaine, J.-M., Perrin-Riou, B.: Autour des conjectures de Bloch et Kato: II-Structures motiviquesf-closes, C.R. Acad. Sci. Paris, 313, s?rie I, 1991, pp. 349-356
[7] [FP91c] Fontaine, J.-M., Perrin-Riou, B.: Autour des conjectures de Bloch et Kato: III-Le cas g?n?ral, C.R. Acad. Sci. Paris, 313, s?rie I, 1991, pp. 421-428.
[8] [FPd] Fontaine, J.-M., Perrin-Riou, B.: Autor des conjectures de Bloch et Kato: IV-L’?quation fonctionelle
[9] [FP] Fontaine, J.-M., Perrin-Riou, B.: Autour des conjectures de Bloch et Kato:cohomologie galoisienne et valeurs de fonctionsL.
[10] [G83] Greenberg, R.: On the Birch and Swinnerton-Dyer conjecture for elliptic curves with complex miltiplication, Invent. Math. 72 (1983), 241-265 · Zbl 0546.14015
[11] [G89] Greenberg, R.: Iwasawa theory forp-adic representations, Adv. Stud. Pure Math. 17 (1989), 97-137
[12] [G91] Greenberg, R.: Iwasawa theory for motives, inL-functions and Arithmetic London Math. Soc. L. Notes Ser. vol 153, Cambridge Univ. Press (1991)
[13] [Jo89] Jones, J.: IwasawaL-functions for multiplicative abelian varieties, Duke Math. J. 59 (1989), 399-420 · Zbl 0716.14008
[14] [Jo90] Jones, J.:p-adic heights for semi-stable abelian varieties. Compositio 73 (1990), 31-56 · Zbl 0743.14031
[15] [La66] Lang, S.:Rapport sur la cohomologie des groupes. W.A. Benjamin, New-York (1966) · Zbl 0171.28903
[16] [LR78] Lubin, J. et Rosen, M.: The norm map for ordinary abelian varieties, J. Algebra 52 (1978), 236-240 · Zbl 0417.14035
[17] [M72] Mazur, B.: Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183-266 · Zbl 0245.14015
[18] [MT83] Mazur, B. et Tate, J.: Cononical height pairings via biextensions, Vol. d?di? ? Shafarevitch, Prog. Math. 35-36 (1983), 195-237 · Zbl 0574.14036
[19] [MTT86] Mazur, B., Tate, J. et Teitelbaurn, J.: Onp-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), 1-48 · Zbl 0699.14028
[20] [MT91] Mazur, B. et Tate, J. Thep-adic sigma function, Duke Math. J. 62 (1991), 663-688 · Zbl 0735.14020
[21] [Mi86] Milne, J.S.:Arithmetic duality theorems, Perspectives in Mathematics, vol. 1, New York: Academic Press (1986)
[22] [Ne] Nekovar, J.: Onp-adic heights pairings, S?minaire de th?orie des nombres de Paris
[23] [Pa] Panchishkin: Motives over totally real fields andp-adicL functions (pr?publication 1991)
[24] [PR84] Perrin-Riou, B.: Arithm?tique des courbes elliptiques et th?orie d’lwasawa M?moire de de la S.M.F. no 17. Suppl. au Bull. de la S.M.F. 112 (1984)
[25] [PR87] Perrin-Riou, B.: FonctionsL p-adiques, th?orie d’lwasawa et points de Heegner, Bull. Soc. Math. Fr. 115 (1987), 399-456
[26] [Sc82] Schneider, P.:p-adic height pairings I. Invent. Math. 69, (1982), 401-409 · Zbl 0509.14048
[27] [Sc85] Schneider, P.:p-adic height pairings II. Invent. Math. 79, (1985), 329-374 · Zbl 0571.14021
[28] [Se68] Serre, J.-P. Corps locaux, Hermann, Paris (1968)
[29] [Ta76] Tate, J.: Relations betweenK 2 and Galois cohomology, Invent. Math. 36 (1976), 257-274 · Zbl 0359.12011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.